Signs and Symptoms of Vyvanse Addiction

Vyvanse is classified as a schedule II drug by the US Food and Drug Association. Vyvanse is a prescription amphetamine medication that is used to treat patients with Attention Deficit Hyperactivity Disorder. The drug has been known to be used recreationally and in doing so poses a great danger of Vyvanse addiction. It is important to know the signs and symptoms of a vyvanse addiction and seek treatment for the patient. This drug is a stimulant and when abused can cause some serious side effects and even sudden death in addicts. There are signs to watch for however it does depend on the length of time the drug has been abused and how much of the drug has been taken.

vyvanse abuse help

Taking more Vyvanse than you are prescribed to take is a sign of abuse.

The addict who abuses this drug can become very violent and extremely agitated. At that point they are seeking more of the drug to calm them down. You may even find that as the drug is a stimulant, they can get very excited and then in the next few minutes go into a state, which can resemble a manic or depressive type of behavior. In this state of mind, a person can even experience hallucinations and display suicidal tendencies.

Another sign of addiction with this drug is the pupils of their eyes will dilate, even if the lighting in the room changes, the pupils will closely resemble a pinpoint. Vyvanse causes a rise in body temperature and a person can experience a fever, severe sweating and chills. There is a chance that a person’s speech could be affected by abusing this drug, they may begin to talk extremely fast and it may be difficult to understand them. Be aware that the person may also have a tendency to lose weight; vyvanse can suppress their appetite.

Symptoms of Vyvanse addiction include:

  • Chills
  • Constipation
  • Muscle aches and pains
  • Stomach cramping
  • Headaches or blurred vision
  • Nausea and vomiting
  • Weight change or loss

The addict will have a tendency to keep to himself or herself and avoid any type of social interaction with people. They may also appear sad or depressed especially once the medication begins to wear off. People who are abusing Vyvanse also have a tendency to withdraw from all forms of intimacy and closeness with others. It is very important to begin treatment for this addiction right away once the abuse has been identified. Depending upon the length of time and the amount of the drug that has been abuse, the addict may need to enter a rehab for treatment. The detoxification process with this drug is very harsh but once you are able to flush the drug from one’s system, recovery is possible. Seeking professional help is the best option to rid the system of this addiction.

Leave a Reply